Alert archive / Arizona / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 62, NWS Las Vegas, NV

August 29, 2013Mohave County, Arizona; San Bernardino County, California

NWS Las Vegas, NV issued this severe thunderstorm warning at Aug 29, 2013, 7:39 PM MST for Mohave County, Arizona; San Bernardino County, California. It was in force for 36 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 29, 2013, 7:39 PM MST (02:39 UTC)
Expired
Aug 29, 2013, 8:15 PM MST
In force
36 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon

Counties Mohave County, AZ, San Bernardino County, CA

The radar

The Las Vegas radar (KESX), 144 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 29, 7:43 PM MSTTSTM WND GST 632 Wsw Lake Havasu City, AZTHE LONDON BRIDGE MESONET SITE IN LAKE HAVASU CITY REPORTED A WIND GUST OF 63 MPH.
Aug 29, 7:43 PM MSTNON-TSTM WND GST 632 Wsw Lake Havasu City, AZTHE LONDON BRIDGE MESONET SITE IN LAKE HAVASU CITY REPORTED A WIND GUST OF 63 MPH.
Aug 29, 7:50 PM MSTTSTM WND DMG3 Ene Lake Havasu City, AZA SPOTTER REPORTED MOST OF THE SOUTHERN HALF OF LAKE HAVASU CITY HAD LOST POWER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Yuma Prvg Ground, AZ (K1Y7), launched 00:00Z, 2.7 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Yuma Prvg Ground, AZ at 00:00Z on 2013-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 749 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Yuma Prvg Ground, AZ at 00:00Z on 2013-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
749 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
858 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

620 
WUUS55 KVEF 300239
SVRVEF
AZC015-CAC071-300315-
/O.NEW.KVEF.SV.W.0062.130830T0239Z-130830T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
739 PM PDT THU AUG 29 2013

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MOHAVE COUNTY IN NORTHWEST ARIZONA...
  EXTREME EAST CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN
  CALIFORNIA...

* UNTIL 815 PM PDT.

* AT 735 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN 
  EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAKE HAVASU 
  CITY...AND WAS MOVING WEST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAKE HAVASU CITY...DESERT HILLS AND HIGHWAY 95 IN EASTERN SAN 
  BERNARDINO COUNTY BETWEEN NEEDLES AND VIDAL JUNCTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS WHICH CAN BRING
DOWN TREES AND POWER LINES AND CAUSE SIGNIFICANT BLOWING DUST AND
DEBRIS. IN ADDITION...HAIL AND LIGHTNING ARE LIKELY. LIGHTNING CAN
KILL! TAKE COVER IN A SUBSTANTIAL SHELTER AND STAY AWAY FROM WINDOWS
UNTIL THE STORM PASSES.

REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT
NWSVEGAS.

&&

LAT...LON 3430 11475 3464 11474 3466 11413 3448 11410
      3436 11414
TIME...MOT...LOC 0237Z 109DEG 18KT 3447 11430

$$

JA
2 follow-up statements
545 
WWUS55 KVEF 300303
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
803 PM PDT THU AUG 29 2013

AZC015-CAC071-300315-
/O.CON.KVEF.SV.W.0062.000000T0000Z-130830T0315Z/
MOHAVE AZ-SAN BERNARDINO CA-
803 PM PDT THU AUG 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM PDT 
FOR EXTREME EAST CENTRAL SAN BERNARDINO AND SOUTHWESTERN MOHAVE 
COUNTIES...

AT 743 PM PDT...AN AUTOMATED STATION AT THE LONDON BRIDE IN LAKE 
HAVASU CITY REPORTED A GUST TO 63 MPH.  THIS STORM THAT PRODUCED 
THIS WIND WAS MOVING NORTHWEST AT 30 MPH ACROSS THE COLORADO RIVER 
AND INTO SAN BERNARDINO COUNTY. GUSTS TO 60 MPH WILL STILL BE 
POSSIBLE NEAR DESERT HILLS THROUGH 815 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS WHICH CAN BRING
DOWN TREES AND POWER LINES AND CAUSE SIGNIFICANT BLOWING DUST AND
DEBRIS. IN ADDITION...HAIL AND LIGHTNING ARE LIKELY. LIGHTNING CAN
KILL! TAKE COVER IN A SUBSTANTIAL SHELTER AND STAY AWAY FROM WINDOWS
UNTIL THE STORM PASSES.

REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT
NWSVEGAS.

&&

LAT...LON 3430 11475 3464 11474 3466 11413 3448 11410
      3436 11414
TIME...MOT...LOC 0300Z 109DEG 18KT 3451 11443

$$

JA
219 
WWUS55 KVEF 300314
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
814 PM PDT THU AUG 29 2013

AZC015-CAC071-300321-
/O.EXP.KVEF.SV.W.0062.000000T0000Z-130830T0315Z/
MOHAVE AZ-SAN BERNARDINO CA-
814 PM PDT THU AUG 29 2013

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL SAN
BERNARDINO AND SOUTHWESTERN MOHAVE COUNTIES WILL EXPIRE AT 815 PM 
PDT...

DOPPLER RADAR INDICATED THE THUNDERSTORM WAS WEAKENING SLIGHTLY AS 
IT MOVED ACROSS THE COLORADO RIVER WEST OF LAKE HAVASU CITY AND 
DESERT HILLS. WIND GUSTS ARE EXPECTED TO BE LESS THAN 50 MPH AND THE 
SEVERE THUNDERSTORM WARNING WILL EXPIRE ON SCHEDULE.

LAT...LON 3430 11475 3464 11474 3466 11413 3448 11410
      3436 11414
TIME...MOT...LOC 0311Z 109DEG 18KT 3453 11449

$$

JA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 6:29 PM MST, 1 hour 10 minutes earlier.

Area forecast discussion, Aug 29, 6:29 PM MST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
629 PM PDT THU AUG 29 2013

.SYNOPSIS...A FAVORABLE UPPER LEVEL FLOW PATTERN WILL CONTINUE TO
BRING MONSOON MOISTURE INTO THE AREA THROUGH THE MIDDLE OF NEXT WEEK
AND RESULT IN A CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY. THE
PRIMARY HAZARD WITH STORMS...ESPECIALLY THROUGH SUNDAY...WILL BE
HEAVY RAINFALL THAT COULD RESULT IN DANGEROUS FLASH FLOODING.
&&

.UPDATE...MOST OF THE ACTION RIGHT NOW IS ACROSS MOHAVE COUNTY WHERE
CONVECTION IS PROPAGATING WESTWARD. A PSEUDO-LINE OF CONVECTION
PRESENTLY STRETCHED FROM NEAR DOLAN SPRINGS SOUTHWEST TOWARD ALAMO
DAM AND LOOKS TO HAVE ENOUGH MOMENTUM TO KEEP GOING TOWARD THE
COLORADO RIVER VALLEY. I WENT AHEAD AND INCREASED POPS BY 20-30
PERCENT IN THIS AREA BASED ON THE LATEST RADAR TRENDS. HEAVY RAIN
WILL BE THE PRIMARY HAZARD WITH STORMS IN THIS AREA, HOWEVER, GUSTY
WINDS WILL ALSO BE A CONCERN IN SPOTS. ELSEWHERE ACTIVITY IS IN THE
ISOLATED RANGE AND SHOULD START TO WIND DOWN AS WE LOOSE DAYTIME
HEATING. WE WILL NEED TO KEEP AN EYE ON SOUTHERN CLARK AND EASTERN
SAN BERNARDINO COUNTY LATER THIS EVENING TO SEE WHAT GOES ON ONCE
THE CONVECTION IN MOHAVE COUNTY GETS CLOSER TO THE BORDER.
&&

.PREVIOUS DISCUSSION...
ISSUED AT 237 PM PDT THU AUG 29 2013

.SHORT TERM...MAINLY ISOLATED THUNDERSTORMS SO FAR THIS AFTERNOON
HOWEVER EXPECTATIONS ARE FOR SOUTHERN MOHAVE AND EASTERN SAN
BERNARDINO COUNTIES TO FILL IN BASED ON STORM ACTIVITY JUST OUTSIDE
OF THE CWA AND LATEST SATELLITE TRENDS. REGARDING THESE ISOLATED
STORMS...IT IS VERY APPARENT THEY ARE LOW MOVING AND EFFICIENT RAIN
PRODUCERS. THE RADAR ESTIMATED RAIN RATES AND OBSERVED GAGE DATA ARE
QUITE IMPRESSIVE. ANY STORM THAT DEVELOPS HAS THE POTENTIAL TO
UNLOAD AND CREATE PROBLEMS QUICKLY SO REMAIN AWARE.

TONIGHT THROUGH SUNDAY...SCATTERED TO NUMEROUS HEAVY RAIN PRODUCING
SHOWERS AND THUNDERSTORMS ARE EXPECTED IN THE WATCH AREAS THIS
EVENING WITH MORE ISOLATED...BUT EQUALLY INTENSE...STORM COVERAGE
ELSEWHERE. STORMS EVERYWHERE ARE EXPECTED TO DIMINISH IN INTENSITY
AND COVERAGE OVERNIGHT. SIMILAR CONDITIONS ARE IN PLACE FOR SATURDAY
AND SUNDAY REGARDING AVAILABLE MOISTURE AND INSTABILITY. HOWEVER...
OVERALL COVERAGE COULD BE REDUCED IF FORECASTED THICKER CLOUD COVER
BECOMES A REALITY AND LIMITS DAYTIME HEATING. HOPEFULLY THIS WILL BE
CLEARER BY MORNING AND HELP DIMINISH THE CURRENT UNCERTAINTY FOR
ISSUING ANY ADDITIONAL FLASH FLOOD WATCHES FOR FRIDAY AND SATURDAY.
TEMPERATURES ARE GENERALLY EXPECTED TO BE BELOW NORMAL FRIDAY AND
SATURDAY BASED ON EXPECTED LACK OF SUNSHINE BUT COULD EXCEED
FORECASTED NUMBERS IF CLOUD COVER THINS.

.LONG TERM...MONDAY THROUGH THURSDAY...MINIMAL CHANGES MADE TO THE
EXTENDED SINCE OVERALL THINKING IS UNCHANGED. MONSOON MOISTURE WILL
REMAIN IN PLACE THROUGH THE PERIOD...WITH THE DEEPEST MOISTURE
FORECAST OVER MOHAVE COUNTY. THERE REMAINS SOME MODEL AGREEMENT THAT
A BIG RIDGE OVER THE CENTRAL STATES WILL GRADUALLY SHIFT WESTWARD BY
THE MIDDLE OF THE WEEK...RESULTING IN RISING HEIGHTS THAT COULD HELP
WARM TEMPERATURES ALOFT AND CAP THE AIRMASS. OTHERWISE...TYPICAL
MONSOON CONDITIONS ARE EXPECTED EACH AFTERNOON/EVENING MINUS ANY
TROPICAL INFLUENCE.
&&

.AVIATION...FOR MCCARRAN...EAST WINDS GENERALLY UNDER 8KTS SHOULD
SHIFT MORE TO THE SOUTHEAST OR SOUTH BY LATE AFTERNOON ALTHOUGH
STORMS AROUND THE VALLEY THIS AFTERNOON COULD TURN WINDS IN MULTIPLE
DIRECTIONS. TYPICAL DIURNAL DIRECTIONAL TRENDS EXPECTED TONIGHT AWAY
FROM ANY SHRA/TSRA ACTIVITY OR OUTFLOW BOUNDARIES. WILL MAINTAIN
VCTS IN THE TAF THROUGH 03Z. OTHERWISE EXPECT SCT-BKN CLOUDS MAINLY
AOA 10K-15K FEET WITH LOWER BASES...CIGS AND VSBY IN AND NEAR ANY
SHRA/TSRA.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...THE GREATEST COVERAGE OF SHOWERS AND THUNDERSTORMS
EXPECTED ACROSS CENTRAL AND SOUTHERN MOHAVE...SAN BERNARDINO AND
SOUTHERN CLARK COUNTIES. ISOLATED SHRA/TSRA ELSEWHERE. REDUCED
CIGS/VSBY TO MVFR OR LOWER AND GUSTY AND ERRATIC WINDS OVER 35 KTS
ARE POSSIBLE IN AND NEAR ANY SHRA/TSRA. OTHERWISE WINDS SHOULD FAVOR
TYPICAL DIURNAL TRENDS WITH SCT-BKN CLOUDS AOA 10K-15K FEET.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...FLASH FLOOD WATCH FROM NOON MST TODAY THROUGH THIS EVENING FOR
     AZZ002-003.
CA...FLASH FLOOD WATCH FROM NOON PDT TODAY THROUGH THIS EVENING FOR
     CAZ524>527.
&&

UPDATE...STACHELSKI
PREVIOUS...SALMEN

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER

In the hours before

Local storm report, Aug 29, 5:59 PM MST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
559 PM PDT THU AUG 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HEAVY RAIN       2 SW TWENTYNINE PALMS   34.12N 116.09W
08/29/2013  M2.48 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

            LOCAL SPOTTER IN TWENTYNINE PALMS REPORTED 2.48 INCHES OF
            RAIN IN ONE HOUR.

&&

ASG
Local storm report, Aug 29, 6:35 PM MST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
635 PM PDT THU AUG 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     FLASH FLOOD      3 W DAGGETT             34.86N 116.93W
08/29/2013                   SAN BERNARDINO     CA   PUBLIC

            CALIFORNIA HIGHWAY PATROL REPORTED ROADWAY FLOODING AND
            MUD RUSHING DOWN THE STREET AT I-40 AND NEBO STREET IN
            THE BARSTOW AREA.

0259 PM     FLASH FLOOD      1 ESE DAGGETT (CLR11)   34.84N 116.77W
08/29/2013                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            BARSTOW POLICE DISPATCH REPORTED THAT 4 POWER POLES WERE
            KNOCKED DOWN DUE TO FLASH FLOODING IN THE VICNINTY OF THE
            NATIONAL TRAILS HIGHWAY AND MINEOLA ROAD.

0304 PM     FLASH FLOOD      1 NE JOSHUA TREE        34.13N 116.31W
08/29/2013                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED THAT FLASH FLOODING HAS CLOSED
            HIGHWAY 62 AT SUNBURST CIRCLE IN JOSHUA TREE.

0317 PM     FLASH FLOOD      6 SW NIPTON             35.41N 115.38W
08/29/2013                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTED THAT THERE WERE
            SEVERAL SPOTS ON MORNING STAR ROAD THAT WERE COMPLETELY
            WASHED OUT WITH BOULDERS AND MUD ON THE ROAD. 6-8
            VEHICLES WERE STUCK BETWEEN FLOODING LOCATIONS.

0541 PM     FLASH FLOOD      2 SW TWENTYNINE PALMS   34.12N 116.09W
08/29/2013                   SAN BERNARDINO     CA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED FLASH FLOODING IN AND AROUND
            TWENTYNINE PALMS. HE REPORTED THAT HIGHWAY 62 IS FLOODED
            AT MESQUITE SPRINGS ROAD AND THAT HEAVY EQUIPMENT WAS ON
            THE SCENE CLEARING DEBRIS.

&&

ASG
Local storm report, Aug 29, 7:11 PM MST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
711 PM PDT THU AUG 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     FLASH FLOOD      2 SW TWENTYNINE PALMS   34.12N 116.09W
08/29/2013                   SAN BERNARDINO     CA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED FLASH FLOODING IN AND AROUND
            TWENTYNINE PALMS. HE REPORTED THAT HIGHWAY 62 IS FLOODED
            AT MESQUITE SPRINGS ROAD AND THAT HEAVY EQUIPMENT WAS ON
            THE SCENE CLEARING DEBRIS.

0545 PM     FLASH FLOOD      3 N KINGMAN             35.25N 114.04W
08/29/2013                   MOHAVE             AZ   TRAINED SPOTTER

            TRAINED SPOTTERS REPORTED ABOUT 4-5 INCHES OF MUD AND
            GRAVEL ACROSS STOCKTON HILL ROAD AND NORTHERN AVE.

&&

ASG
Local storm report, Aug 29, 7:16 PM MST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
716 PM PDT THU AUG 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     TSTM WND GST     4 ENE BULLHEAD CITY     35.18N 114.50W
08/29/2013  M50.00 MPH       MOHAVE             AZ   TRAINED SPOTTER

            A SPOTTER MEASURED A 50 MPH WIND GUST FROM THUNDERSTORM
            OUTFLOW.

&&

STACHELSKI
Local storm report, Aug 29, 7:30 PM MST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
730 PM PDT THU AUG 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     FLASH FLOOD      10 NE NEW KINGMAN-BUTLE 35.35N 113.89W
08/29/2013                   MOHAVE             AZ   PUBLIC

            PUBLIC REPORTED THAT ROUTE 66 AT MILE MARKER 64 IS SHUT
            DOWN DUE TO FLASH FLOODING.

&&

ASG
Local storm report, Aug 29, 7:39 PM MST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
739 PM PDT THU AUG 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     TSTM WND GST     6 NNW PARKER DAM        34.35N 114.17W
08/29/2013  E50.00 MPH       MOHAVE             AZ   TRAINED SPOTTER

            A SPOTTER ESTIMATED 50 MPH WINDS.

&&

STACHELSKI

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 5:17 PM MSTFlash Flood WarningVEFMohave118 min
Aug 29, 5:39 PM MSTAreal Flood AdvisoryVEFMohave111 min
Aug 29, 5:49 PM MSTFlash Flood WarningVEFMohave116 min
Aug 29, 7:08 PM MSTFlash Flood WarningVEFMohave112 min
Aug 29, 7:18 PM MSTFlash Flood WarningVEFMohave117 min
Aug 30, 2:36 AM MSTFlash Flood WatchVEFMohave18 hr
Aug 30, 10:52 AM MSTFlash Flood WarningVEFMohave83 min
Aug 30, 11:27 AM MSTFlash Flood WarningVEFMohave2 hr
Aug 30, 12:16 PM MSTFlash Flood WarningVEFMohave119 min
Aug 30, 1:40 PM MSTFlash Flood WarningVEFMohave2 hr
Aug 30, 3:55 PM MSTFlash Flood WatchVEFMohave54 hr
Aug 30, 4:11 PM MSTAreal Flood AdvisoryVEFMohave2 hr
Aug 30, 4:48 PM MSTFlash Flood WarningVEFMohave117 min
Aug 29, 8:10 PM MSTFlash Flood WarningVEFSan Bernardino2 hr
Aug 30, 12:23 PM MSTFlash Flood WarningVEFSan Bernardino112 min
Aug 30, 12:55 PM MSTFlash Flood WarningVEFInyo4 hr
Aug 30, 1:27 PM MSTAreal Flood AdvisoryVEFSan Bernardino3 hr
Aug 30, 1:57 PM MSTFlash Flood WarningVEFSan Bernardino2 hr
Aug 30, 2:15 PM MSTFlash Flood WarningVEFInyo2 hr
Aug 30, 2:22 PM MSTFlash Flood WarningVEFSan Bernardino113 min
Aug 30, 2:52 PM MSTAreal Flood AdvisoryVEFInyo, San Bernardino3 hr
Aug 30, 3:53 PM MSTAreal Flood AdvisoryVEFSan Bernardino82 min
Aug 30, 4:32 PM MSTFlash Flood WarningVEFInyo118 min
Aug 30, 4:52 PM MSTAreal Flood AdvisoryVEFInyo83 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2013Severe Thunderstorm Warnings in California, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.